Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Sneezing and nasal discharge. Taking Azax. Diarrhea and stomach pain. Side effects?

Hi I had running nose and continuous sneezing for 2 days.... I askd na pharmacist for a medicine for cold n he prescribed azax 500 one tablet each for 3 days..... I took the medicine.... Today is the 3rd day n I feel a few side effects like diarrhoea stomach pain and a lot of weakness.... Pls is this a wrong medicine or this can be taken for normal cough n cold
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
This is quite proper medicine as there might be having bacterial infection.
Take some decongestant medicine along with antibiotic to control sneezing.
Avoid cold drinks and junk food.
Ok and take care.
Answered: Sat, 16 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor